... and he ejaculated in me. This was 3am Saturday morning. Sunday I would have started taking a new pack of pills however I had no more refills and didn't realize until that day so I had to wait a whole week to see my doctor to get a new pack that brings me to Friday the following week. I got my pills that Friday a week after unprotected sex and started taking them on Sunday. For the past week I've been feeling neseaus moody dizzy my hearts been pounding. Could I be pregnant or is it just the pills running their course because I didn't take them for a week and started on Sunday when I probably should have waited for the first Sunday of my period. Any opinions???
Its probably just anxiety. I seriously doubt you're pregnant. You didn't have to wait to start them but you should use a condom for the first week. It might shift your period a week but that's not a big deal. You should not let that happen with your pills. When you see you are starting the placebos you should order the next fill. Then if you need a refill the pharmacy can contact your dr so you don't have a lapse. My pharmacy sends me an email to remind me to order my scripts.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2015 • 2 answers
Posted 23 May 2015 • 1 answer
Posted 10 Jun 2015 • 2 answers
Posted 27 Jul 2015 • 1 answer
TriNessa - Hi, I have been on this birth control for almost a year. Normally on the placebo pills I?
Posted 18 Jun 2016 • 0 answers